# SDR FDEA202402210199

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N840FD
- Make and model: Boeing 777F
- Aircraft serial: 39682
- Aircraft time: 48,887 hours, 8,724 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: 111W220251
- Condition: Misoverhauled
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRY OUT EO E G-5710-E0366409 D PART8, FOUND FIGURE 120, SHEET 2 OF 5, THE   SECTION CUT B-B ARROW NOT MATCH THE VIEW B-B ORIENTATION SHOWN. DISCREPANCY IN EO E G-5710-E0366409 D PART8, FIGURE 120, SHEET 2 OF 5, SECTION CUT   B-B ARROW ORIENTATION IS CLARIFIED AS AN ERROR POINTING WRONG DIRECTION AND   SHOULD BE LOOKING FROM UNDERNEATH CHORD IN ACCORDANCE WITH EA NO. G-5710-  T0377853 PART1, TITLE: WINGS - BASIC WING STRUCTURE - FRONT SPAR LWR CHORD ANGLE -   DEVIATES REPAIR ANGLE USED FROM 777-57A0122RB KITS.*THIS EA DEVIATES FROM EO   G-5710-E0366409 - AD 2023-17-14. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
